# SDR REXA2022012700148

- Difficulty date: December 24, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH690362851
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH SIDE WALL SEAT RAIL #5 HAS (1) AREA OF CORROSION BETWEEN FS 693.00-
708.00                                                                "
"REMOVED, RECOUNTER SUNK AND REPLACED DISCREPANT FASTENER IAW CRJ900
SRM 51-40-11-001-001-AO1 AND SRM 51-41-02-001-001-A01 WVAC EMP #   
"
